# SDR C2XA98IA426

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3934 - THE CREW REPORTED SMOKE IN THE CABIN, THE AIRCRAFT WAS DIVERTED TO VCT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT RECIRCULATION FAN IAW ATR-42 MM 21-22-21.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
